| Model Number |
2B8019 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 50 ml intravia container leaked from the side of the injection port.This was observed during inspection/labelling/packaging.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).E1: initial reporter phone no.(additional numbers): (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6, h11.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.